# SDR GTIA030227

- Difficulty date: March 13, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DORSAL FIN AT BOTH LT AND RT SIDE CRACKED.  REMOVED BOTH LT AND RT SIDE.  LOCATED AND DRILLED ANGLE 5912188036.  INSTALLED ANGLE P/N 5912158036.  FABRICATED LOCATED AND DRILLED NEW 5910242-121.  INSTALLED NEW 5910242-121.  (M)
